ICD-10 Diagnosis Code T40.4X1D

Poisoning by oth synthetic narcotics, accidental, subs

Diagnosis Code T40.4X1D

ICD-10: T40.4X1D
Short Description: Poisoning by oth synthetic narcotics, accidental, subs
Long Description: Poisoning by other synthetic narcotics, accidental (unintentional), subsequent encounter
This is the 2018 version of the ICD-10-CM diagnosis code T40.4X1D

Valid for Submission
The code T40.4X1D is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Narcotics and psychodysleptics (T40)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T40.4X1D is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 949 - AFTERCARE WITH CC/MCC
  • 950 - AFTERCARE WITHOUT CC/MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Present on Admission (POA) Additional informationCallout TooltipPresent on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.

The code T40.4X1D is exempt from POA reporting.

Synonyms
  • Accidental acetaminophen and dextropropoxyphene poisoning
  • Accidental acetaminophen poisoning
  • Accidental alfentanil overdose
  • Accidental alfentanil poisoning
  • Accidental buprenorphine overdose
  • Accidental buprenorphine poisoning
  • Accidental dextromoramide overdose
  • Accidental dextromoramide poisoning
  • Accidental dextropropoxyphene overdose
  • Accidental dextropropoxyphene overdose
  • Accidental dextropropoxyphene poisoning
  • Accidental dextropropoxyphene poisoning
  • Accidental dipipanone overdose
  • Accidental dipipanone poisoning
  • Accidental fentanyl overdose
  • Accidental fentanyl poisoning
  • Accidental levorphanol overdose
  • Accidental levorphanol poisoning
  • Accidental nalbuphine overdose
  • Accidental nalbuphine poisoning
  • Accidental paracetamol and dextropropoxyphene overdose
  • Accidental paracetamol overdose
  • Accidental pentazocine overdose
  • Accidental pethidine overdose
  • Accidental phenazocine overdose
  • Accidental phenazocine poisoning
  • Accidental phenoperidine overdose
  • Accidental phenoperidine poisoning
  • Accidental poisoning caused by pentazocine
  • Accidental poisoning caused by pethidine
  • Acetaminophen and dextropropoxyphene poisoning
  • Acetaminophen overdose
  • Alfentanil overdose
  • Alfentanil poisoning
  • Buprenorphine overdose
  • Buprenorphine poisoning
  • Dextromoramide overdose
  • Dextromoramide poisoning
  • Dextropropoxyphene overdose
  • Dextropropoxyphene overdose
  • Dextropropoxyphene poisoning
  • Dextropropoxyphene poisoning
  • Dextropropoxyphene poisoning
  • Dipipanone overdose
  • Dipipanone poisoning
  • Fentanyl overdose
  • Fentanyl poisoning
  • Levorphanol overdose
  • Levorphanol poisoning
  • Morphinan opioid overdose
  • Morphinan opioid overdose
  • Morphinan opioid poisoning
  • Morphinan opioid poisoning
  • Nalbuphine overdose
  • Nalbuphine poisoning
  • Paracetamol and dextropropoxyphene overdose
  • Pentazocine overdose
  • Pethidine analog overdose
  • Pethidine analog poisoning
  • Pethidine overdose
  • Phenazocine overdose
  • Phenazocine poisoning
  • Phenoperidine overdose
  • Phenoperidine poisoning
  • Poisoning caused by acetaminophen
  • Poisoning caused by acetaminophen
  • Poisoning caused by meperidine
  • Poisoning caused by pentazocine

Previous Code
Previous Code T40.4X1A
Next Code
T40.4X1S Next Code